×

zbMATH — the first resource for mathematics

Found 34 Documents (Results 1–34)

100
MathJax
Zeraoulia, Elhadj (ed.) et al., Frontiers in the study of chaotic dynamical systems with open problems. Hackensack, NJ: World Scientific (ISBN 978-981-4340-69-4/hbk; 978-981-4340-70-0/ebook). World Scientific Series on Nonlinear Science. Series B: Special Theme Issues and Proceedings 16, 59-84 (2011).
PDF BibTeX XML Cite
Full Text: DOI
Skiadas, Christos H. (ed.) et al., Topics on chaotic systems. Selected papers from CHAOS 2008 international conference on chaotic modeling, simulation and applications, Chania, Crete, Greece, 3–6 June 2008. Hackensack, NJ: World Scientific (ISBN 978-981-4271-33-2/hbk). 224-231 (2009).
PDF BibTeX XML Cite